Vol. 98, No. 1, 1982

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A reciprocity law for Ramanujan sums

Kenneth Richard Johnson

Vol. 98 (1982), No. 1, 99–105
Abstract

Certain arithmetic functions are representable by two types of series involving Ramanujan sums. A reciprocity law for Ramanujan’s sum is derived which relates these series.

Mathematical Subject Classification
Primary: 10A20, 10A20
Secondary: 10A22
Milestones
Received: 14 January 1980
Revised: 23 June 1980
Published: 1 January 1982
Authors
Kenneth Richard Johnson